# SDR A6WA201240119

- Difficulty date: January 19, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 19,593 hours, 18,697 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOST ALL AIR DATA ON BOTH PFD.  DATA RECOVERED APPROX 30 SECS LATER.  LOST ONE AT A TIME.  1ST LOST CAPTS ASI AND ALT WITH RED XX THEN 5 SECONDS LATER LOST F/O ASI AND ALT WITH RED X`S THEN 25 SECS LATER ALL RETURNED.  PURGED MAIN AND STBY PITOT STATIC SYSTEMS, NO LEAKS DETECTED.  ALPS PERFORMED RVSM SCALE ERROR TEST OPS CHECKED GOOD ON MAIN PITOT STATIC SYS REF AMM 34-11-00.
